Alert archive / Ohio / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 2, NWS Wilmington, OH

February 7, 2019Fairfield County, Pickaway County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Feb 7, 2019, 4:28 PM EST for Fairfield County, Pickaway County, Ohio. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 7, 2019, 4:28 PM EST (21:28 UTC)
Expired
Feb 7, 2019, 5:00 PM EST
In force
32 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Fairfield County, OH, Pickaway County, OH

The radar

The Cincinnati radar (KILN), 109 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2019-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2019-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
824 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

768 
WUUS51 KILN 072128
SVRILN
OHC045-129-072200-
/O.NEW.KILN.SV.W.0002.190207T2128Z-190207T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
428 PM EST THU FEB 7 2019

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Central Fairfield County in central Ohio...
  Northeastern Pickaway County in central Ohio...

* Until 500 PM EST.

* At 428 PM EST, a severe thunderstorm was located near Ashville,
  moving east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Lancaster, Baltimore, Bremen, Pleasantville, Hide-A-Way Hills,
  Royalton, Lithopolis, Thurston, Carroll, Rushville, West Rushville,
  Fairfield County Airport, US Route 22 at State Route 159, Slate Run
  Metro Park, North Berne, Dumontville, State Route 674 at State
  Route 188 and East Ringgold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3967 8290 3978 8291 3980 8285 3980 8282
      3990 8247 3988 8246 3988 8247 3984 8247
      3983 8245 3966 8240
TIME...MOT...LOC 2128Z 260DEG 38KT 3973 8286 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

AR
2 follow-up statements
376 
WWUS51 KILN 072136
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
436 PM EST THU FEB 7 2019

OHC129-072146-
/O.CAN.KILN.SV.W.0002.000000T0000Z-190207T2200Z/
Pickaway OH-
436 PM EST THU FEB 7 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PICKAWAY COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3967 8283 3979 8282 3990 8247 3988 8246
      3988 8247 3984 8247 3983 8245 3966 8240
TIME...MOT...LOC 2136Z 260DEG 38KT 3974 8275 

$$

OHC045-072200-
/O.CON.KILN.SV.W.0002.000000T0000Z-190207T2200Z/
Fairfield OH-
436 PM EST THU FEB 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EST
FOR CENTRAL FAIRFIELD COUNTY...

At 436 PM EST, a severe thunderstorm was located 7 miles southeast of
Canal Winchester, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Lancaster, Baltimore, Bremen, Pleasantville, Hide-A-Way Hills,
Royalton, Thurston, Carroll, Rushville, West Rushville, Fairfield
County Airport, US Route 22 at State Route 159, North Berne and
Dumontville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3967 8283 3979 8282 3990 8247 3988 8246
      3988 8247 3984 8247 3983 8245 3966 8240
TIME...MOT...LOC 2136Z 260DEG 38KT 3974 8275 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

AR
770 
WWUS51 KILN 072150
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
450 PM EST THU FEB 7 2019

OHC045-072200-
/O.EXP.KILN.SV.W.0002.000000T0000Z-190207T2200Z/
Fairfield OH-
450 PM EST THU FEB 7 2019

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FAIRFIELD COUNTY WILL
EXPIRE AT 500 PM EST...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3967 8283 3979 8282 3990 8247 3988 8246
      3988 8247 3984 8247 3983 8245 3966 8240
TIME...MOT...LOC 2150Z 260DEG 38KT 3977 8256 

$$

AR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 7, 3:49 PM EST, 39 minutes earlier.

Area forecast discussion, Feb 7, 3:49 PM EST, 39 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
349 PM EST Thu Feb 7 2019

.SYNOPSIS...
Widespread showers will taper off overnight as a cold front
moves east across the region. A dry but much colder airmass
will settle into the area on Friday. A low pressure system will
lift northeast across the Great Lakes Sunday, leading to a
warming trend and an increasing chance of showers by the second
half of the weekend.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Surface low now over southern Lake Michigan with the warm front
north of our area and the trailing cold front pushing into far
western Indiana. Widespread pcpn is continuing across about the
northwest half of our area with a pre frontal pseudo qlcs along
the I-71 corridor. Although the instability has been muted so
far, still tough to rule out an isolated severe threat with
this line as it moves across the southeast half of our fa over
the next few hours where the instability may be slightly
better.

The bigger concern heading into tonight will continue to be the
ongoing flooding as we will see widespread showers and embedded
thunderstorms working east across the area into this evening.
Another 1 to 2 inches with locally higher amounts will be
possible along and south of the I-70 corridor into this evening.
The axis of heaviest rain will then shift into our southeast
before tapering off later tonight as the cold front moves east.

As we get into CAA on the back side of the front, winds will
increase and become westerly. Momentum transfer techniques from
the forecast soundings are suggesting wind gusts in the 30 to
35 knot range across our north and 25 to possibly 30 knot range
across our south. While this is below wind advisory criteria,
opted to go with a wind advisory across much of the area as
even sub advisory winds may be enough to knock down some trees
given the saturated soils.

Much colder air will filter into the area behind the front with
temperatures dropping below freezing from west to east
overnight. By morning temperatures will range from the mid teens
in the northwest to the mid 20s in the southeast. It looks like
the bulk of the pcpn should be out of our area by this time so
ptype should not be much of an issue. However, the rapidly
falling temperatures may lead to some flash freezing concerns
given the amount of rain that has fallen across the area.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
High pressure will begin to build into the region from the
northwest Friday into Friday night. With a drier airmass working
into the area, expect to see clearing skies through the day on
Friday. This will allow for some mixing with gusty winds
persisting through much of the day. Highs on Friday will range
from the lower 20s in the northwest to the lower 30s in the
southeast. Lows Friday night will range from the single digits
in the northwest to the mid teens in the southeast. The
combination of winds and temperatures will lead to single digit
wind chills Friday into Friday night.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Saturday begins cold and dry in the wake of the late week shortwave
trough allowing a glancing blow of arctic air to move through the
Great Lakes with 1045+mb surface high pressure building through the
Great Lakes during the day. Wind chills will start the day near or
slightly below zero thanks to air temperatures in the teens and
upper single digits.  Plenty of sunshine is expected through the day
with a gradual increase in clouds as flow starts to increase on the
backside of the high.

Next disturbance to shift through the Ohio Valley on Sunday as
strong height falls dig down the west coast and eject energy out of
the deep western longwave trough through increasing wswly flow atop
the anomalous southeast CONUS subtropical ridge. Increasing warm
advection/isentropic ascent spreading precipitation chances in
through the day, especially the afternoon. Low level thermal
profiles will be critical during this time period - and guidance is
relatively stable over the last 24 hours that enough warming will
move into the Ohio River counties to allow snow-to-rain transition,
with areas further north remaining either all snow, or oscillate
from snow, to rain, and then back to snow as the thermal ribbon
oscillates/pivots across the heart of the ILN forecast area. SLRs
with this event don't appear to be especially favorable for any
significant accumulations even for those areas that remain all snow,
so for right now have indicated some light snow accumulations on
Sunday north of the Ohio River which can be refined as things become
more clear.

The aforementioned height falls eject out through Plains and into
the Upper Mississippi River Valley by Tuesday. The increasing warm
advection and persistent thermal boundary in the area will maintain
high precipitation chances across the southern half of the ILN CWA -
and while much of this should be rain - there is still critical
transition zone across the ILN CWA that suggests the northern fringe
of the precipitation may be snow or a rain/snow mix.  With boundary
layer temperatures largely in the low-mid 30s, again it appears
right now that any accumulations would be minor.

As the core of the strongest height falls move into the Great Lakes
on Tuesday/Tuesday night, strong warm advection should move all
precipitation phases to rain for the forecast area.

Strong cold advection and signature and subsidence on Wednesday,
with a notably drier signal in the models for this day.  Thus,
removed precipitation chances for Wednesday with highs in the 30s.
And this dry air will linger into Thursday, though there are some
subtle hints of a little light rain or snow per a few of the
ensemble members as a weak system moves through the Ohio Valley.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
A warm front is lifting north across the area early this
afternoon. Along and north of the front, widespread showers with
embedded thunderstorms are continuing. This activity will
continue to lift slowly north through mid afternoon, but
additional showers and storms will spread in from the west
ahead of an approaching cold front. As a result, will continue
with showers with an occasional thunderstorm at the TAF sites
through the first 6 hours or so of the TAF period. The
precipitation and thunder threat will drop off from the west as
the cold front moves through this evening. MVFR to IFR cigs and
vsbys will be possible into early evening. Gusty west winds of
30 to 35 knots will develop on the back side of the front this
evening and continue into the overnight hours. Vsbys will
improve as the pcpn ends and the winds start to pick up, but
MVFR cigs will likely linger into Friday morning.

OUTLOOK...MVFR ceilings and visibilities possible Sunday into
Monday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch through Friday morning for OHZ026-034-035-042>046-
     051>056-060>065-070>074-077>082-088.
     Wind Advisory from 7 PM this evening to 7 AM EST Friday for
     OHZ026-034-035-042>046-051>055-060>062.
     Wind Advisory from 7 PM this evening to 2 AM EST Friday for
     OHZ063-070>072-077>080.
KY...Flood Watch through Friday morning for KYZ089>100.
     Wind Advisory from 7 PM this evening to 2 AM EST Friday for
     KYZ089>098.
IN...Flood Watch through Friday morning for INZ050-058-059-066-
     073>075-080.
     Wind Advisory from 7 PM this evening to 7 AM EST Friday for
     INZ050-058-059.
     Wind Advisory from 7 PM this evening to 2 AM EST Friday for
     INZ066-073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...Binau
AVIATION...JGL
Hazardous weather outlook, Feb 7, 3:05 PM EST, 1 hour 23 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
305 PM EST Thu Feb 7 2019

KYZ099-100-OHZ056-064-065-073-074-081-082-088-081100-
Mason-Lewis-Licking-Pickaway-Fairfield-Ross-Hocking-Adams-Pike-
Scioto-
305 PM EST Thu Feb 7 2019

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky, Central Ohio and South Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

A few strong to severe thunderstorms are possible into early this
evening. Damaging wind gusts will be the primary threat although a
brief isolated tornado can not be ruled out. After the precipitation
ends, strong gusty winds will occur overnight. Wind gusts of 30 to 40
mph are possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ050-058-059-OHZ026-034-035-042>046-051>055-060>062-081100-
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Preble-
Montgomery-Greene-
305 PM EST Thu Feb 7 2019

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
FRIDAY...

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ066-073>075-080-KYZ089>098-OHZ063-070>072-077>080-081100-
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-
Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Fayette OH-
Butler-Warren-Clinton-Hamilton-Clermont-Brown-Highland-
305 PM EST Thu Feb 7 2019

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 2 AM EST
FRIDAY...

This Hazardous Weather Outlook is for Southeast Indiana, Northern
Kentucky, Central Ohio, South Central Ohio and Southwest Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

A few strong to severe thunderstorms are possible through late
afternoon. Damaging wind gusts will be the primary threat although
a brief isolated tornado can not be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Feb 7, 3:03 PM EST, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Wilmington OH
303 PM EST THU FEB 7 2019

OHZ044>046-052>055-061>063-070>072-072045-
Montgomery OH-Warren OH-Delaware OH-Butler OH-Franklin OH-Clark OH-
Greene OH-Champaign OH-Logan OH-Fayette OH-Madison OH-Clinton OH-
Union OH-
303 PM EST THU FEB 7 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHAMPAIGN COUNTY IN
WEST CENTRAL OHIO...EAST CENTRAL BUTLER COUNTY IN SOUTHWESTERN
OHIO...SOUTHEASTERN LOGAN COUNTY IN WEST CENTRAL OHIO...WESTERN
FAYETTE COUNTY IN CENTRAL OHIO...CLARK COUNTY IN WEST CENTRAL OHIO...
NORTHWESTERN FRANKLIN COUNTY IN CENTRAL OHIO...WARREN AND CLINTON
COUNTIES IN SOUTHWESTERN OHIO...WESTERN DELAWARE COUNTY IN CENTRAL
OHIO...GREENE AND SOUTHEASTERN MONTGOMERY COUNTIES IN WEST CENTRAL
OHIO...MADISON AND UNION COUNTIES IN CENTRAL OHIO UNTIL 345 PM EST...

At 302 PM EST, radar indicated strong thunderstorms along a line
extending from near West Liberty to near Fairborn to near Monroe,
moving east at 55 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Very heavy rain...

Locations impacted include...
Columbus, Springfield, Kettering, Middletown, Beavercreek, Dublin,
Delaware, Fairborn, Mason, Hilliard, Xenia, Marysville, Miamisburg,
Lebanon, Springboro, Bellefontaine, Wilmington, Monroe, Urbana and
Franklin.

This includes the following Interstates...
 I-70 in Ohio between mile markers 44 and 89.
 I-71 in Ohio between mile markers 28 and 81.
 I-75 in Ohio between mile markers 25 and 42.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4012 8308 3935 8363 3939 8447 3976 8407
      4034 8376 4039 8295
TIME...MOT...LOC 2002Z 258DEG 48KT 4023 8372 3978 8398 3946 8432
Special weather statement, Feb 7, 3:06 PM EST, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Wilmington OH
306 PM EST THU FEB 7 2019

KYZ089>097-OHZ070>072-077>079-072045-
Pendleton KY-Campbell KY-Bracken KY-Boone KY-Carroll KY-Owen KY-
Kenton KY-Gallatin KY-Grant KY-Warren OH-Butler OH-Hamilton OH-
Clermont OH-Brown OH-Clinton OH-
306 PM EST THU FEB 7 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KENTON...BOONE...
CARROLL...NORTHWESTERN BRACKEN...CAMPBELL...GRANT...NORTHWESTERN
OWEN...PENDLETON...GALLATIN...SOUTHEASTERN BUTLER...CLERMONT...
HAMILTON...NORTHWESTERN BROWN...SOUTHERN WARREN AND SOUTHERN CLINTON
COUNTIES UNTIL 345 PM EST...

At 306 PM EST, radar indicated strong thunderstorms along a line
extending from near Monroe to near Carrollton, moving east at 60 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Very heavy rain...

Locations impacted include...
Cincinnati, Hamilton, Fairfield, Covington, Mason, Florence,
Independence, Lebanon, Norwood, Forest Park, Erlanger, Fort Thomas,
Newport, Sharonville, Blue Ash, Loveland, Springdale, Reading,
Montgomery and North College Hill.

This includes the following Interstates...
 I-71 in Kentucky between mile markers 39 and 77.
 I-71 in Ohio between mile markers 0 and 29.
 I-74 in Ohio between mile markers 12 and 19.
 I-75 in Kentucky between mile markers 152 and 191.
 I-75 in Ohio between mile markers 0 and 25.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3873 8510 3878 8499 3879 8481 3883 8483
      3888 8478 3891 8488 3897 8483 3901 8485
      3940 8446 3938 8364 3922 8381 3925 8386
      3914 8387 3859 8438 3858 8521 3862 8523
TIME...MOT...LOC 2006Z 258DEG 53KT 3942 8438 3864 8509

KC
Local storm report, Feb 7, 3:43 PM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
343 PM EST THU FEB 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     FLASH FLOOD      5 N RICHMOND            39.90N 84.90W
02/07/2019                   WAYNE              IN   911 CALL CENTER

            WATER RUSHING OVER 4000 BLOCK OF US-27.

&&

CH
Local storm report, Feb 7, 4:10 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
410 PM EST THU FEB 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     FUNNEL CLOUD     4 WNW SOUTH CHARLESTON  39.86N 83.70W
02/07/2019                   CLARK              OH   LAW ENFORCEMENT

            REPORTED TO COUNTY OFFICIALS BY BUS DRIVER. TIME
            ESTIMATED FROM RADAR.

&&

BC
Local storm report, Feb 7, 4:13 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
413 PM EST THU FEB 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     FUNNEL CLOUD     2 NNE CHOCTAW LAKE      39.99N 83.46W
02/07/2019                   MADISON            OH   PUBLIC

            FUNNEL CLOUD VIEWED FROM INTERSECTION OF I-70 AND US-42.
            TIME ESTIMATED FROM RADAR.

&&

CH
Special weather statement, Feb 7, 4:19 PM EST, 9 minutes before
Special Weather Statement
National Weather Service Wilmington OH
419 PM EST THU FEB 7 2019

OHZ055-056-063>065-073-074-080-082-072215-
Licking OH-Pike OH-Highland OH-Fairfield OH-Ross OH-Fayette OH-
Franklin OH-Hocking OH-Pickaway OH-
419 PM EST THU FEB 7 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
FRANKLIN...FAIRFIELD...SOUTHEASTERN FAYETTE...HOCKING...PICKAWAY...
NORTH CENTRAL PIKE...SOUTHEASTERN LICKING...NORTHERN HIGHLAND AND
ROSS COUNTIES UNTIL 515 PM EST...

At 418 PM EST, radar indicated strong thunderstorms along a line
extending from near Pataskala to near Williamsport to near Hillsboro,
moving east at 70 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...

Locations impacted include...
Lancaster, Chillicothe, Pickerington, Circleville, Heath, Logan,
Hillsboro, Greenfield, Canal Winchester, Nelsonville, Ashville,
Baltimore, Buckeye Lake, Hebron, South Bloomfield, Bremen, Leesburg,
Millersport, Kingston and Williamsport.

This includes I-70 in Ohio between mile markers 120 and 142, and near
mile marker 144.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3947 8217 3947 8228 3938 8229 3939 8251
      3937 8252 3937 8275 3917 8277 3920 8380
      4000 8258 4007 8219 3995 8220 3995 8223
      3991 8223 3992 8247 3984 8247 3983 8240
      3975 8240 3974 8237 3960 8238 3955 8216
TIME...MOT...LOC 2118Z 256DEG 62KT 3994 8262 3958 8318 3927 8365

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 7:19 PM ESTRiver Flood WarningILNPike, Scioto8 days
Feb 6, 7:45 PM ESTDense Fog AdvisoryILNAuglaize, Butler, Champaign, Clark, Clinton, Darke and 20 more8 hr
Feb 6, 7:59 PM ESTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway, Ross21 hr
Feb 7, 10:04 AM ESTRiver Flood WarningILNFranklin, Madison, Pickaway57 hr
Feb 7, 11:34 AM ESTRiver Flood WarningILNClermont, Hamilton, Warren20 hr
Feb 7, 11:34 AM ESTRiver Flood WarningILNClermont, Hamilton29 hr
Feb 7, 11:50 AM ESTAreal Flood AdvisoryILNButler, Hamilton, Montgomery, Preble, Warren3 hr
Feb 7, 11:53 AM ESTRiver Flood WarningILNButler49 hr
Feb 7, 12:19 PM ESTFlash Flood WarningILNPreble4 hr
Feb 7, 1:06 PM ESTAreal Flood WarningILNButler, Hamilton7 hr
Feb 7, 1:28 PM ESTFlash Flood WarningILNAuglaize, Darke, Mercer, Miami, Shelby3 hr
Feb 7, 2:01 PM ESTFlash Flood WarningILNButler, Clermont, Greene, Hamilton, Montgomery, Warren3 hr
Feb 7, 2:02 PM ESTAreal Flood WarningILNChampaign, Clark, Logan, Miami, Shelby50 hr
Feb 7, 2:20 PM ESTSpecial Weather StatementILNButler, Hamilton, Montgomery, Preble40 min
Feb 7, 2:22 PM ESTAreal Flood WarningILNGreene, Warren30 hr
Feb 7, 2:43 PM ESTRiver Flood WarningILNAdams30 hr
Feb 7, 2:53 PM ESTWind AdvisoryILNAuglaize, Brown, Butler, Champaign, Clark, Clermont and 18 more13 hr
Feb 7, 2:59 PM ESTFlash Flood WarningILNClermont2 hr
Feb 7, 3:03 PM ESTSpecial Weather StatementILNChampaign, Clark, Clinton, Delaware, Greene, Madison and 2 more42 min
Feb 7, 3:06 PM ESTSpecial Weather StatementILNClermont, Hamilton39 min
Feb 7, 3:13 PM ESTRiver Flood WarningILNMiami, Montgomery34 hr
Feb 7, 3:13 PM ESTRiver Flood WarningILNMontgomery36 hr
Feb 7, 3:13 PM ESTRiver Flood WarningILNWarren34 hr
Feb 7, 3:13 PM ESTRiver Flood WarningILNButler, Hamilton28 hr
Feb 7, 3:25 PM ESTAreal Flood AdvisoryILNClark, Delaware, Fairfield, Franklin, Licking, Madison and 2 more6 hr
Feb 7, 3:34 PM ESTTornado WarningILNClark, Madison9 min
Feb 7, 3:41 PM ESTSevere Thunderstorm WarningILNClermont, Hamilton17 min
Feb 7, 3:46 PM ESTFlash Flood WarningILNBrown, Clark, Clermont, Clinton, Fayette, Greene and 2 more99 min
Feb 7, 4:05 PM ESTRiver Flood AdvisoryILNHamilton6 hr
Feb 7, 4:19 PM ESTSpecial Weather StatementILNFairfield, Hocking, Pickaway, Ross56 min
Feb 7, 4:31 PM ESTAreal Flood WarningILNDarke, Miami, Shelby19 hr
Feb 7, 4:41 PM ESTAreal Flood WarningILNPreble16 hr
Feb 7, 4:51 PM ESTAreal Flood WarningILNFairfield, Hocking, Pickaway, Pike, Ross13 hr
Feb 7, 5:01 PM ESTAreal Flood AdvisoryILNButler, Clermont, Hamilton3 hr
Feb 7, 5:11 PM ESTAreal Flood AdvisoryILNClermont, Clinton, Greene, Warren3 hr
Feb 7, 5:15 PM ESTAreal Flood WarningILNMontgomery3 hr
Feb 7, 5:23 PM ESTAreal Flood AdvisoryILNBrown, Clark, Clinton, Fayette, Greene, Highland and 1 more5 hr
Feb 7, 5:26 PM ESTAreal Flood AdvisoryILNAdams, Brown, Scioto12 hr
Feb 7, 6:15 PM ESTRiver Flood WarningILNShelby24 hr
Feb 7, 6:52 PM ESTAreal Flood WarningILNDelaware64 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.